# SDR CALA2025110310830

- Difficulty date: November 1, 2025
- Submitted: November 3, 2025
- Operation: Air carrier
- Aircraft: N824UA
- Make and model: Airbus A319-131
- Aircraft serial: 965
- Aircraft time: 81,144 hours, 35,381 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 008405
- Condition: Inoperative
- Location: Zone 200
- Part time: 772,646 hours, 732,455 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPSU UNIT FWD L FAULT AFTER BITE TEST. T/S IAW TSM 33-51-00-810-801-A, PERFORMED BITE TEST OF EMERGENCY LIGHT SYS & CONFIRMED EPSU UNIT FWD LT, FAULT WAS PRESENT.  PERFORMED OPS TEST OF THE EEL & ALL LIGHTS WERE OPERATIONAL.  REPLACED LT FWD EPSU 10WL. PERFORMED BITE TEST AGAIN OF EMERGENCY LIGHT SYS & NOW PASSES,  NO FAULTS ARE PRESENT. IAW AMM 33-51-38-000-001-A, 33-51-00-710-008-A, 33-51-00-710-009-A, 33-51-00-710-805-A, 33-51-38-400-001-A.
